# SDR DHL2001806533

- Difficulty date: March 10, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - VERT. STAB. LE INNER RIB REINFORCING ANGLE CRACKED 1/2 INCH ZF 86.000 RT.  REMOVED CRACK REINFORCING ANGLE IAW SRM 51-1-21 PAGE 1. FABRICATED ANGLE IAW SRM 55-1-1 FIG 2. CLEANED, TREATED AND PRIMED IAW SRM 5-1-8B.  INSTALLED ANGLE IAW SRM 51-1-21 PAGE 1.  STATUS CLOSED.
